VOL. 55 · NO. 2 | Summer 2011
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 55 (2), (Summer 2011)
No abstract available
Articles
Bobbe Cooper, Eric Rowland
Illinois J. Math. 55 (2), 417-426, (Summer 2011) DOI: 10.1215/ijm/1359762395
KEYWORDS: 20E05, 68R15
Harry Dym, J. William Helton, Scott McCullough
Illinois J. Math. 55 (2), 427-464, (Summer 2011) DOI: 10.1215/ijm/1359762396
KEYWORDS: 47Axx, 47A63, ‎47L07, 47L30, 14P10
Petter Andreas Bergh, David A. Jorgensen
Illinois J. Math. 55 (2), 465-478, (Summer 2011) DOI: 10.1215/ijm/1359762397
KEYWORDS: 13C15, 13D02, 13D07, 13D25, 13H10
Grzegorz Gromadzki, Ewa Kozłowska-Walania
Illinois J. Math. 55 (2), 479-494, (Summer 2011) DOI: 10.1215/ijm/1359762398
KEYWORDS: 30F, 14H
N. D. Chakraborty, Santwana Basu
Illinois J. Math. 55 (2), 495-508, (Summer 2011) DOI: 10.1215/ijm/1359762399
KEYWORDS: 46G10, 28B05, 46B99
Francois-Xavier Machu
Illinois J. Math. 55 (2), 509-541, (Summer 2011) DOI: 10.1215/ijm/1359762400
KEYWORDS: 14B12, 14F05, 14F40, 14H60, 32G08
T. Futamura, Y. Mizuta, T. Ohno, T. Shimomura
Illinois J. Math. 55 (2), 543-553, (Summer 2011) DOI: 10.1215/ijm/1359762401
KEYWORDS: 46E30, 31B15
Timothy Ferguson
Illinois J. Math. 55 (2), 555-573, (Summer 2011) DOI: 10.1215/ijm/1359762402
KEYWORDS: 30D60, 30D65
Pablo L. De Nápoli, Irene Drelichman, Ricardo G. Durán
Illinois J. Math. 55 (2), 575-587, (Summer 2011) DOI: 10.1215/ijm/1359762403
KEYWORDS: 26D10, 47G10, 31B10
Amanda Potts
Illinois J. Math. 55 (2), 589-621, (Summer 2011) DOI: 10.1215/ijm/1359762404
KEYWORDS: 37A10, 11B05, 05D10
Nigel P. Byott, James E. Carter, Cornelius Greither, Henri Johnston
Illinois J. Math. 55 (2), 623-639, (Summer 2011) DOI: 10.1215/ijm/1359762405
KEYWORDS: 11R33, 11R29
Johan L. Dupont, Franz W. Kamber
Illinois J. Math. 55 (2), 641-673, (Summer 2011) DOI: 10.1215/ijm/1359762406
KEYWORDS: 55R20, 57R30, 57R22, 53C05, 53C12
Antonis Bisbas
Illinois J. Math. 55 (2), 675-684, (Summer 2011) DOI: 10.1215/ijm/1359762407
KEYWORDS: 42A38, 28A80
T. D. Browning, C. Elsholtz
Illinois J. Math. 55 (2), 685-696, (Summer 2011) DOI: 10.1215/ijm/1359762408
KEYWORDS: 11D68
G. Calvaruso
Illinois J. Math. 55 (2), 697-718, (Summer 2011) DOI: 10.1215/ijm/1359762409
KEYWORDS: 53C15, 53C50, 53C20, 53C25
Backmatter
Illinois J. Math. 55 (2), (Summer 2011)
No abstract available
Back to Top